Have you worn a halter monitor since your ablation, if not maybe it's a good time to wear one just to see how things are ticking. You mentioned you had the ablation for SVT & Afib? These are two totaly different arrythmia's. Atenolol 12.5 is a pretty low dose. All beta blocker affect our HR but 12.5 it could. You still prob need it to contol your SVT, did they say they were able to ablate all of the tachycardia
Debbier, I just read your post and I am on long island also. What type of ablation did you have and does these quick drop in HR only happened since the ablation? Where did you go for the ablation? I have some experience in the EP worl so if you have any questions u can contact me at kcd86 at aol d o t c o m
My name is Chris.... I can't believe to see someone with such similar issues and I was really hoping we could get in contact and possibly you could offer me advice, I have no health insurance and am on unemployment and they are denying my state healthcare, I have PVC's BAD and I am 24 and coming to a point I really need to figure out something please email me, call me or text me or anything with help or advice i havent been able to see a doctor my number is 503.853.3545 my email is ***@**** please contact me ! I would appreciate it a lot.
I am not very computer literate, and don't know what "bumping up" means. I have tried again to post a message for Liongirl29, and my post does not appear. You mention that I should see my post as soon as I return to "messages," but I don't see/know where that is or how to return to it. I keep scrolling down the screen to responses from others, and mind is not there. Can you help me, please?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.